# SDR DALA2020092503161

- Difficulty date: September 25, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 76,215 hours, 14,935 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING SLIDE PACK PRESSURE BELOW THE LIMIT.  REPLACED R3 DOOR SLIDE PACK.  SYSTEM OPERATION IS NORMAL.
